CSpace

Browse/Search Results:  1-10 of 11 Help

Selected(0)Clear Items/Page:    Sort:
Optimal lower bound for the first eigenvalue of fourth order measure differential equation 期刊论文
Boundary Value Problems, 2018, 卷号: 2018, 期号: 1
Authors:  Lijuan,Zhou;  Gang,Meng
Favorite  |  View/Download:8/0  |  Submit date:2019/01/07
Eigenvalue  Fourth order equation  Minimization problem  Optimal lower bound  
Explicit lower bounds for Stokes eigenvalue problems by using nonconforming finite elements 期刊论文
JAPAN JOURNAL OF INDUSTRIAL AND APPLIED MATHEMATICS, 2018, 卷号: 35, 期号: 1, 页码: 335-354
Authors:  Xie, Manting;  Xie, Hehu;  Liu, Xuefeng
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Stokes eigenvalue problem  Eigenvalue bound  Crouzeix-Raviart element  Enriched Crouzeix-Raviart element  Explicit lower bound  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:28/6  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Copula-based Randomized Mechanisms for Truthful Scheduling on Two Unrelated Machines 期刊论文
THEORY OF COMPUTING SYSTEMS, 2015, 卷号: 57, 期号: 3, 页码: 753-781
Authors:  Chen, Xujin;  Du, Donglei;  Zuluaga, Luis F.
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Algorithmic mechanism design  Random mechanism  Copula  Truthful scheduling  
Geometric measure of quantum discord 期刊论文
PHYSICAL REVIEW A, 2010, 卷号: 82, 期号: 3, 页码: 4
Authors:  Luo, Shunlong;  Fu, Shuangshuang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
THE ALGEBRAIC DEGREE OF PHASE-TYPE DISTRIBUTIONS 期刊论文
JOURNAL OF APPLIED PROBABILITY, 2010, 卷号: 47, 期号: 3, 页码: 611-629
Authors:  Fackrell, Mark;  He, Qi-Ming;  Taylor, Peter;  Zhang, Hanqin
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Phase-type distribution  rational Laplace-Stieltjes transform  algebraic degree  matrix-analytic method  
An optimal control problem of a coupled nonlinear parabolic population system 期刊论文
ACTA MATHEMATICAE APPLICATAE SINICA-ENGLISH SERIES, 2007, 卷号: 23, 期号: 3, 页码: 377-388
Authors:  Jia, Chao-hua;  Feng, De-xing
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
nonlinear parabolic systems  optimal control  upper and lower solutions  
Inapproximability and approximability of maximal tree routing and coloring 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2006, 卷号: 11, 期号: 2, 页码: 219-229
Authors:  Chen, XJ;  Hu, XD;  Shuai, T
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
multicast routing  coloring  maximum independent set  
On a lemma of DiPerna and Chen 期刊论文
ACTA MATHEMATICA SCIENTIA, 2006, 卷号: 26, 期号: 1, 页码: 188-192
Authors:  Ding, XQ
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
gas dynamics  isothermal  entropy  
Routing and coloring for maximal number of trees 期刊论文
COMPUTING AND COMBINATORICS, PROCEEDINGS, 2005, 卷号: 3595, 页码: 199-209
Authors:  Chen, XJ;  Hu, XD;  Shuai, TP
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30